The Divisibility of Isols by Powers of Primes.
Mathematische Zeitschrift, Tome 73 (1960), pp. 127-133
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1960__73_169836,
author = {J.C.E. Dekker and J. Myhill},
title = {The {Divisibility} of {Isols} by {Powers} of {Primes.}},
journal = {Mathematische Zeitschrift},
pages = {127--133},
year = {1960},
volume = {73},
zbl = {0094.00803},
url = {http://geodesic.mathdoc.fr/item/MZ_1960__73_169836/}
}
J.C.E. Dekker; J. Myhill. The Divisibility of Isols by Powers of Primes.. Mathematische Zeitschrift, Tome 73 (1960), pp. 127-133. http://geodesic.mathdoc.fr/item/MZ_1960__73_169836/